# SDR SWAA012760

- Difficulty date: October 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,486 hours, 53,582 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND STRINGER CORRODED AT BS 500D, STR 28L.                            REPAIRED STR PER SRM.
